# SDR ASAA2023071544041

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 8,120 hours, 2,564 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00, FOUND SMT "BLEED FAMV RVDT L"MAINT. MSG. 36-12030 "ENG-1 FAMV RVDT SIGNAL IS OUT OF RANGE". GROUNDED - YES. (RESOLVED ON W/O: 1961654 TASKCARD: N/R-00002 ) PERFORMED ELECTRICAL LRU REPLACEMENT TEST REF. AMM TASK 36-00-00-710-801, ALL TEST PASSED. NO LATCHED MESSAGES AT THIS TIME. THIS CLEARS PLT.
